EXACTECH, INC. LOGIC FEMORAL PS CEM RIGHT SZ 2.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-01-0325 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Ambulation or Postural Difficulties (2544)
| Date of Event |
02/19/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6.The following sections were corrected: h6.Mdr section codes updated/corrected: b, e.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
D10: 02-012-35-2511-logic tibia ps mod insrt sz 2.5 11mm 3716210, 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t sn: (b)(6) - advanced patella 29m 3 peg implant sn: (b)(6) - collar fixation pin 2pk 40mm, quick release sn: (b)(6).The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
"legal case ¿ usa (master case no.(b)(4)).Patient id: (b)(6) + right knee.It was reported via legal documentation that approximately 36 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, femoral debonding and severe pain.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant and femoral debonding.No further issues or complications were reported.No additional information is available.Serial: (b)(6).510k: (b)(6).Udi: (b)(4).Product code: jwh.X-ray: no.Operative notes: yes.Concomitant devices: 02-012-35-2511 - logic tibia ps mod insrt sz 2.5 11mm 3716210, 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t sn: (b)(6) - advanced patella 29m 3 peg implant sn: (b)(6) - collar fixation pin 2pk 40mm, quick release sn: (b)(6).